Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 5, Issue 3 (May 2002)

Issues

A finiteness condidtion on nurmal subgroups of nilpotent groups

G. A. Fernández-Alcober / A. Moretó
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2002.005

About the article

Published Online: 2006-01-23

Published in Print: 2002-05-03


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2002.005. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. R. Jamali and S. Zandi
Communications in Algebra, 2012, Volume 40, Number 6, Page 1997

Comments (0)

Please log in or register to comment.
Log in